# SDR CALA2025012702059

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N17314
- Make and model: Boeing 737-8
- Aircraft serial: 67569
- Aircraft time: 5,636 hours, 1,942 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B, J
- Precautionary procedure: A

## Discrepancy

POSSIBLE BIRD STRIKE ALL SYSTEMS NORMAL  UPON ARRIVAL EWR, CREW DEBRIEF WITH HMC STATED THE SUSPECTED BIRD STRIKE WAS ON NR 1 ENG.  ALL ENGINE PARAMETERS WERE NORMAL, ONLY A SLIGHT ODOR DETECTED AFTER T/O.   PERFORMED BIRD STRIKE CONDITIONAL INSPECTION PER 05-51-18-210-801. REMOVED BIRD REMAINS FROM NOSE GEAR, LT TRAING EDGE INBOARD FLAP AND LT LEADING EDGE SLATS. FOUND BIRD INGESTION INTO #1 ENGINE. CLEANED BIRD REMAINS AROUND INLET AND REFER TO AMM 71-00-00-800-802-FOO FOR ENGINE FOD INSPECTION PORTION OF BIRD STRIKE INSPECTION CORRECTION TO ENGINE BIRDSTRIKE INSPECTION REF AMM-71-00-00-200-802-GOO C1 FAN BLADES. FOUND EVIDENCE OF MINOR INGESTION INTO CORE,  FLIGHT CYCLES,WHICHEVER COMES FIRST. #1 ENGINE MUST BE BORESCOPED DUE TO CORE INGESTION. REQUEST DIP TO PERFORM #1 ENGINE BOESCOPE WITHIN 25 FLIGHT HOURS OR 10 ENG1 SN. 60B329, BIRDSTRIKE BORO IS OKAY TO CARRY FOR 25 HRS OR 10 CYC (WHICH EVER COMES FIRST) REF AMM71-00-00-200-802-G00(601) STEP 3. H (24) (<A) "NOTE" CURRENT PTT 5614 HRS., PTC 1933 CYC. WHQLM-EMC . PERFORMED BOROSCOPE INSPECTION OF ENGINE#1 DUE TO REPORTED BIRDSTRIKE IAW AMM 71-00-00-200-802-G00 3. H. (24) A. , NO DAMAGE NOTED. TOMCQC REV PERFORMED BOROSCOPE INSPECTION ACCOMPLISHED NO DAMAGE FOUND, DIP CLOSED
